# SDR FDEA202402170173

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000251
- Part serial: FH1181
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPPER FLANGE FOUND 3EA CRACKS AT RIB18 AND RIB19 BETWEEN   STGR2.7 AND REAR SPAR COMPLIED WITH EA 6-5750-T0378165 P1 REPAIRED THE  LH WING CENTER FLAP CRACKED RIB   UPPER FLANGE AT RIB18 AND RIB19 BETWEEN STGR2.7 AND REAR SPAR. TITLE: WING - FLIGHT   SURFACES - LH CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 11,13,15,18,189,25 AND 26 AT   STR. 2.6 / 2.7 / 2.8 - ALT  575306-01-1A. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-  100.SEE WRI 57-50/FOR WORK DETAILS.
